# SDR 06FDEA0950

- Difficulty date: March 6, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CNT CARGO COMPT LONG 52 HAS A SPLICE REPAIR BETWEEN STA 1741 AND 1761.  FITTED NEW SPLICE IAW SRM 53-10-00 FIG 2 SHT 1 VOL 1 AND EA 8-5310-95690, FAB PARTS IAW DETAIL PARTS TRAVELER N01188 AND SRM 53-10-00 FIG 2 VOL 1.
